# SDR DALA2016111008674

- Difficulty date: June 17, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 67,752 hours, 49,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1220-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT CARGO TRACK CORRODED, BS 1220-1322, BETWEEN LONGERON 27 - 28L. THE CARGO TRACK WAS REPLACED.
